# SDR CA981109006

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C6PF11471
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WELDED TUBE ASSY IS FIVE INCHES TOO LONG.
